Founded in 1951 by
E.F. Beckenbach (1906-1982) and F. Wolf (1904-1989)
Volume 118, Number 1
Publication Date: 1985
Miscellaneous front pages, Pacific Journal of Mathematics, volume 118, issue 1 (1985)
On Jung's constant and related constants in normed linear spaces.
Dan Amir; 1-15
On the location of the zeros of certain composite polynomials.
Abdul Aziz; 17-26
On hereditarily odd-even isols and a comparability of summands property.
Joseph Barback; 27-35
Totally peripheral $3$-manifolds.
Matthew Brin, Klaus Johannson and Peter Scott; 37-51
A topological bound on the number of distinct zeros of an analytic function.
Robert F. Brown; 53-58
Remarks on the Dedekind completion of a nonstandard model of the reals.
Harry Gonshor; 117-132
On equivalences of branched coverings and their action on homology.
William Kazez; 133-157
Stability for semilinear parabolic equations with noninvertible linear operator.
Milan Miklavčič; 199-214
Norm-attainment of linear functionals on subspaces and characterizations of Tauberian operators.
Richard Neidinger and Haskell P. Rosenthal; 215-228